Top 9 Zyrtec Allergy Childrens – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Cetirizine Hydrochloride Oral Solution 1 mg/mL, 8 Fluid Ounces, Grape Flavor, Amazon Basic Care Children’s All Day Allergy

#ad
Amazon Basic Care #ad - 24 hour relief: this children's allergy medicine provides all day relief from runny nose, sneezing, itchy nose or throat and itchy, watery eyes. One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours.

Active ingredient: amazon basic care children's All Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free. Tasty grape flavor: This syrup comes in a grape flavor that kids will love.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part NumberSB-123

2. Zyrtec

#ad

Children's Zyrtec 24 Hour Dissolving Allergy Relief Tablets with 10 mg Children's Cetirizine Hydrochloride, 24 ct, Citrus Flavored Dissolvable Allergy Tablets with Antihistamine for Kids

#ad
Zyrtec #ad - Give your child effective relief from allergy symptoms with this powerful allergy medicine for kids. Children's zyrtec cetirizine tablets dissolve orally and work for a full 24 hours, providing consistently powerful relief of your child's indoor, outdoor, and seasonal allergies.

Children's zyrtec dissolving cetirizine tablets are suitable for adults & children over the age of 6. Zyrtec kids' allergy medicine provides consistently powerful, prescription-strength relief from hay fever allergies and other upper respiratory allergies all day. These orally disintegrating allergy dissolve tabs can be taken with or without water.

Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine & melts in the mouth with a kid-friendly citrus flavor. 24 count pack of children's zyrtec 24 hour allergy relief Dissolving Tablets with cetirizine provides powerful all-day relief from allergy symptoms including runny nose, itchy & itchy nose & watery eyes, sneezing, & throat.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Height2.89 Inches
Length1.41 Inches
Weight0.08 Pounds
Width4.33 Inches
Part NumberJJ-2323
Model300450242259

3. Zyrtec

#ad

8 fl. oz, Zyrtec 24 Hour Children's Allergy Syrup with Cetirizine HCl, Grape Flavor, Dye-Free & Sugar-Free, Antihistamine Allergy Medicine for Indoor & Outdoor Allergy Relief for Kids

#ad
Zyrtec #ad - Zyrtec children's allergy liquid medicine contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

This children's allergy syrup effectively treats indoor allergies caused by dust, and pet dander, as well as outdoor allergies caused by tree pollen, weeds, mold, and grasses.88-fluid ounces of children's zyrtec allergy Syrup for relief of your kid's indoor and outdoor allergy symptoms including runny nose, itchy, sneezing, watery eyes and itchy nose and throat.

From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy medicine is available in a kid-friendly grape flavor and is both dye-free and sugar-free. Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful all-day relief of your child's allergies.
BrandZyrtec #ad
ManufacturerAmazonUs/EE6IC #ad
Height5.88 Inches
Length2.5 Inches
Weight0.72 Pounds
Width2.63 Inches
Part Number00300450209146
Model00300450209146

4. Zyrtec Children's

#ad

2 Years & Older, Children's Zyrtec Allergy Dye-Free Chewables, Grape Flavor, 24 Count

#ad
Zyrtec Children's #ad - Suitable for children ages 2+, the kids allergy tablets can be taken to help relieve symptoms of both indoor and outdoor allergies. Allergy relief that's easy to take on the go, each dye-free chewable tablet contains 2.

5 milligrams of the effective antihistamine cetirizine HCl and comes in a kid-friendly grape flavor. With day and night 24-hour relief, these children's chewable tablets work strong on day one, and stronger on day two for powerful relief all season long. Give your child effective temporary relief of allergy symptoms due to hay fever, seasonal and other upper respiratory allergies with this dye-free kids allergy medicine.

Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Among oTC oral antihistamines. 24-count pack of children's zyrtec 24 hour allergy relief Chewable Antihistamine Tablets for all-day relief of allergy symptoms in just one chew, itchy watery eyes, sneezing, including runny nose, and itchy nose and throat.
BrandZyrtec Children's #ad
ManufacturerJohnson & Johnson #ad

5. Good Sense

#ad

4 Ounces, Grape Flavor, GoodSense Children’s All Day Allergy, Cetirizine Hydrochloride Oral Solution 1 mg/mL

#ad
Good Sense #ad - Tasty grape flavor: This syrup comes in a grape flavor that kids will love. Kid-friendly: this syrup is specially formulated for kids 2 years and older; parents can feel good about giving their kids safe and trusted medicine that is sugar free, dye free, alcohol free and gluten free.

One dose per day: don't stop the play to keep the symptoms away; one dose relieves symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. Active ingredient: goodsense children's all-Day Allergy contains cetirizine hydrochloride 5 mg/5 mL, an antihistamine, which compares to the active ingredient in Children's Zyrtec. 24 hour relief: this children's allergy medicine provides all day relief from runny nose, itchy nose or throat and itchy, sneezing, watery eyes.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height5.13 Inches
Length2 Inches
Weight0.25 Pounds
Width2.31 Inches
Part Number370030148479

6. Zyrtec Children's

#ad

24 Count, 6 Years & Older, Children's Zyrtec Allergy Dye-Free Chewables, Grape Flavor

#ad
Zyrtec Children's #ad - Give your child effective temporary relief of allergy symptoms due to hay fever, seasonal and other upper respiratory allergies with this dye-free kids allergy medicine. 24-count pack of children's zyrtec 24 hour allergy relief Chewable Antihistamine Tablets for all-day relief of allergy symptoms in just one chew, sneezing, itchy watery eyes, including runny nose, and itchy nose and throat.

With day and night 24-hour relief, these children's chewable tablets work strong on day one, and stronger on day two for powerful relief all season long. Allergy relief that's easy to take on the go, each dye-free chewable tablet contains 10 milligrams of the effective antihistamine cetirizine HCl and comes in a kid-friendly grape flavor.

Suitable for adults and children ages 6+, the kids allergy tablets can be taken to help relieve symptoms of both indoor and outdoor allergies. Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Among oTC oral antihistamines.
BrandZyrtec Children's #ad
ManufacturerJohnson & Johnson #ad

7. Zyrtec

#ad

1 fl. oz, Grape Flavor, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Dye- & Sugar-Free

#ad
Zyrtec #ad - Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies.

1-fluid ounce of children's zyrtec allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat. From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Weight0.06 Pounds

8. Zyrtec

#ad

Citrus Flavored Allergy Medicine, 12 ct Pack of 3, Children's Zyrtec 24 Hour Dissolving Allergy Relief Tablets with Cetirizine

#ad
Zyrtec #ad - Bottle of children's zyrtec 24 Hour Allergy Dissolve Tablets for all-day allergy relief. These children's allergy relief tablets melt in the mouth with a kid-friendly citrus flavor. Give your child 24 hours of relief with this prescription-strength allergy medicine for kids. Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine. Kids' allergy tablets relieve symptoms like runny nose, watery eyes, sneezing, itchy, and itchy nose & throat.12-ct.
BrandZyrtec #ad
ManufacturerJ&J #ad

9. Zyrtec

#ad

4 Ounce, Dye-Free, Zyrtec Children's Allergy Syrup, Sugar-Free Grape

#ad
Zyrtec #ad - 5 mg of cetirizine HCL per 5 ml. For children ages two years and up. Dye-free and sugar-free formula. 24 hour relief of runny nose, itchy, sneezing, watery eyes and itchy nose and throat. Relieves allergy symptoms in children.
BrandZyrtec #ad
ManufacturerJohnson & Johnson #ad
Weight0.25 Pounds